# SDR 06FDEA04056

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA86755
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, DENT MARKS ON FLOOR PANEL 216BF.  COCKPIT FLOOR PANEL #216BF REMOVED AS PER AMM 53-21-02. FLOOR PANEL FABRICATED   AS PER   DRAWING ABA 8675, NEW FLOOR PANEL PAINTED AS PER SRM 51-21-01 AND INSTALLED AS   PER AMM   53-21-02. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
